On club-like Principles on regular cardinals above ${\rm beth}$ω

Džamonja, Mirna (2001) On club-like Principles on regular cardinals above ${\rm beth}$ω. Acta Universitatis Carolinae Mathematica et Physica, 42 (2). pp. 27-32.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 20 Oct 2020 23:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/19938
DOI:

Actions (login required)

View Item View Item